# SDR SCNA97299

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102832
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING MOUNTED EMERGENCY AREA LIGHT AT OVERHEAD CEILING PANEL 24ABC WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED AREA LIGHT, OPS CHECKED NORMAL.
